# SDR C2XA07IA235

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 14,205 hours, 7,611 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00282
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 13,329 hours, 5,840 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2953, THE CREW REPORTED THAT CABIN PRESSURE WAS LOST IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURIZATION SYSTEM DIGITAL CONTROLLER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
